MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC SEXTANT; SCREWDRIVER

MEDTRONIC SOFAMOR DANEK USA, INC SEXTANT; SCREWDRIVER
Model Number 7578195
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare provider (hcp) via a medtronic representative regarding a compressor to be used in a tlif.It was reported that the compressor cannot hold the set screw and cannot be separated. there was no patient involved in the event.No further complications were reported/ anticipated.
 
Additional Manufacturer Narrative
Product analysis: part # 7578195, lot # ot16f038 visual and optical inspection confirmed one of the retaining tabs has broken from the hex tip of the retaining driver.The damage to the instrument is consistent with bend stress overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SEXTANT
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key19939766
Report Number1030489-2024-00939
Device Sequence Number7331923
Product Code HXX
UDI-Device Identifier00613994565761
UDI-Public00613994565761
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7578195
Device Catalogue Number7578195
Device Lot NumberOT16F038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown